# SDR SWAA2019121739736

- Difficulty date: December 6, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A83123
- Condition: Cracked
- Location: Bs 293.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OF R1 DOOR STUB BEAM FLOOR ATTACH ANGLE CRACKED AT BS. 293.5, RBL 66, FROM AFT EDGE IN RADIUS TO 2ND FASTENER. / R&R BRACKET PER DWG AND SRM.
